# SDR UALA2011042501989

- Difficulty date: April 25, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 80,071 hours, 12,937 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD LEAK ON TAIL SECTION BELOW THE RUDDER. FOUND UPPER RUDDER PCU LEAKING BEYOND LIMTS.  FOUND LEFT INBD AILERON PCA LEAKING 1 DROP EVERY 3 MINUTES. OK FOR SERVICE PER MM. NO MAINTENANCE ACTION REQUIRED. CLEANED AREA OF HYD FLUID.
